Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

July 24, 2011Jones County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 24, 2011, 1:21 PM CDT for Jones County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 1:21 PM CDT (18:21 UTC)
Expired
Jul 24, 2011, 2:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1845 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS84 KJAN 241821
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 24 2011

MSZ066-241900-
JONES MS-
121 PM CDT SUN JUL 24 2011

AN AREA OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS IS LOCATED 3 
MILES SOUTHEAST OF MOSELLE AT 120 PM CDT. THE STORM WAS NEARLY 
STATIONARY. RADAR ESTIMATES ABOUT AN INCH OF RAIN WILL FALL IN AN 
HOURS TIME. IF ADDITIONAL RAIN CONTINUES TO FALL...A FLASH FLOOD 
WARNING MAY BECOME NECESSARY. 

PEOPLE IN SOUTHERN JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3151 8940 3163 8931 3150 8895 3143 8899
      3144 8915 3143 8940
TIME...MOT...LOC 1820Z 123DEG 1KT 3147 8926

$$

JC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 24, 11:00 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 24, 11:00 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT SUN JUL 24 2011

.UPDATE...HAVING ISSUES WITH EARLY MORNING HEAVY RAIN BLOBS AGAIN
TODAY...THIS TIME AROUND MEI AND OTHER AREAS IN THE VICINITY.
MORNING JAN SOUNDING SHOWED AN INCREDIBLE 2.4 INCH PRECIPITABLE
WATER VALUE...AND THE GENERAL MIGRATION OF THIS SOUP IN CENTRAL MS
WAS ADVECTING TOWARD THE MS/AL STATELINE...LIKELY CONTRIBUTING TO
MORNING DEVELOPMENT OF SAID HEAVY RAIN. OTHER THAN THIS MINOR
MOISTURE ADVECTION COMPONENT THE LARGE SCALE MASS FIELDS AND FORCING
MECHANISMS ACROSS THE REGION ARE RATHER NONDESCRIPT ASIDE FROM
SUBTLE TROUGHING THROUGH THE MID LAYERS OF THE ATMOSPHERE ACROSS THE
LOWER MS VALLEY. EXPECTING MESOSCALE DIFFERENTIAL HEATING BOUNDARIES
AND OUTFLOW BOUNDARIES TO PROVIDE PRIMARY INITIATION FOR NUMEROUS
SHOWERS AND STORMS TODAY IN THE IN SITU AIRMASS THAT IS EXTREMELY
MOIST AND AT LEAST SOMEWHAT UNSTABLE.

DESPITE THE VERY HIGH MOISTURE CONTENT OF THE ATMOSPHERE THERE WILL
PROBABLY NOT BE AS LARGE OF AN AREA OF HEAVY RAIN AS YESTERDAY SINCE
LARGE SCALE FORCING WAS A LITTLE MORE EVIDENT THEN. STILL...SHOWERS
AND EMBEDDED THUNDERSTORMS WILL OCCUR TODAY ACROSS THE WHOLE REGION
AND SLOW STORM MOVEMENTS WILL PRESENT POTENTIAL FOR EXTREME
DOWNPOURS LASTING UP TO AN HOUR. IN LOCATIONS AFFECTED BY HEAVY RAIN
OVER THE PAST SEVERAL DAYS THIS COULD LEAD TO FLASH FLOODING.
FORECAST UPDATED TO INCLUDE HEAVY RAIN MENTION IN ZONES.

OTHER FORECAST ADJUSTMENTS WERE TO ADJUST POPS A BIT...MAINLY TO
WEIGHT HIGHEST CHANCES (80 POPS IN EAST CENTRAL AND SOUTHEAST MS)
WHILE LOWERING SOME SPOTS NORTH OF I-20 DOWN TO 50 POPS.
TEMPERATURES RECEIVED ONLY VERY MINOR TWEAKS...BUT I DID TWEAK
DEWPOINTS UP WHICH RESULTS IN FORECAST HEAT INDEX VALUES POSSIBLY
PEAKING OVER 100 DEGREES IN MANY AREAS THAT RECEIVE AN HOUR OR TWO
OF SUN TODAY.

FINALLY...AN ADJUSTMENT TO TROPICAL Z/R RELATIONSHIP FOR RADAR
RAINFALL ESTIMATIONS WAS CONSIDERED...PARTICULARLY TAKING INTO
ACCOUNT VERY HIGH MOISTURE CONTENT OF AIRMASS OVER THE REGION.
HOWEVER...UPON LOOKING AT MORNING COOP/ASOS/COCORAHS REPORTS THE
RADAR OVER THE PAST 24 HOURS HAS NOT APPEARED TO BE DOING A BAD JOB
WITH ESTIMATIONS. IN ADDITION...SOME DEEP CONVECTION IN TSTORMS IS
POSSIBLE TODAY...WHICH WOULD MIGHT TEND TO RESULT IN MAJOR
OVERESTIMATION IF A TROP Z/R RELATIONSHIP WAS USED. SAYING ALL
THIS...WE WILL HAVE TO KEEP IN MIND THAT THE RADAR COULD BE SLIGHTLY
UNDERESTIMATING PRECIP TOTALS IN AREAS OF HEAVY RAIN POSSESSING
RELATIVELY LITTLE LIGHTNING. /BB/

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT SUN JUL 24 2011/

SHORT TERM...WEAK TROUGHING WILL PERSIST AT LOWER AND UPPER LEVELS
ACROSS THE FORECAST AREA TODAY TO MAINTAIN BROAD SYNOPTIC LIFT
ACROSS THE REGION. THE LATEST RUC ANALYSES SHOW AN UPPER LOW OVER
SRN LA/SWRN MS THIS MORNING WITH THE ASSOCIATED TROUGH EXTENDING NWD
INTO OUR WRN ZONES. 850 MB TROUGHING CURRENTLY ANALYZED NEAR THE
MS/AL BORDER IS FORECAST TO PERSIST THROUGH THE AFTERNOON IF NOT
TIGHTEN SOMEWHAT LATER IN THE DAY. DEEP MOISTURE CONTINUES ACROSS
THE AREA...REFLECTED IN PRECIPITABLE WATER VALUES AROUND 2.3 INCHES
ACROSS MOST OF THE REGION. SATELLITE PIX SHOWED PERSISTENT AC FIELDS
DURING THE OVERNIGHT PERIOD SUGGESTING GENERAL VERTICAL MOTION
ACROSS THE AREA. THE CONTRIBUTIONS OF DAYTIME HEATING WILL PRODUCE
ADDITIONAL LIFT THAT WILL RESULT IN SHOWERS AND THUNDERSTORMS AGAIN
TODAY.

AN AXIS OF UPPER RIDGING TO OUR NW IS FORECAST TO PIVOT SWD
MONDAY...PRODUCING WEAK ANTICYCLONIC FLOW INTO WRN ZONES EARLY
BEFORE A WEAK WAVE DROPS INTO THE REGION FROM THE NORTH DURING THE
AFTERNOON. MODEL CONSENSUS IS THAT SLIGHTLY DRIER AIR 700 MB AND
HIGHER WILL MOVE INTO THE AREA MONDAY. HOWEVER PRECIPITABLE WATER
VALUES WILL REMAIN AROUND OR ABOVE 2 INCHES TO PROVIDE PLENTY OF
MOISTURE FOR SCATTERED AFTERNOON CONVECTION. SLIGHTLY DRIER
MID/UPPER LEVELS WILL ALSO RESULT IN WARMER TEMPERATURES AT MANY
LOCATIONS MONDAY AFTERNOON. /03/

LONG TERM...(TUESDAY THROUGH SUNDAY)...BY TUESDAY AN UPPER TROUGH
WILL BE DIGGING SOUTHWARD ALONG THE EAST COAST WITH RIDGING
CONTINUING OVER THE CENTRAL US. BOTH THE GFS AND ECMWF CONTINUE TO
SHOW SOME EXTENSION OF THE UPPER TROUGH PROVIDING WEAKNESS IN THE
UPPER RIDGE OVER THE SOUTHEAST. THOUGH THE SOUTHWARD MOVING SURFACE
BOUNDARY WILL HAVE ALL BUT DISAPPEARED BY THIS POINT...DEEP MOISTURE
WILL REMAIN IN PLACE OVER THE AREA...AND ANOTHER DAY OF SCATTERED TO
WIDESPREAD SHOWER AND THUNDERSTORMS IS EXPECTED...WITH THE GREATEST
COVERAGE SOUTH OF I-20.

THE LONGWAVE TROUGH AXIS WILL PUSH EASTWARD OVER THE ATLANTIC ON
WEDNESDAY...BUT WEAK MID AND UPPER LEVEL TROUGHING WILL CONTINUE
ALONG THE GULF COAST. DEEP MOISTURE WILL REMAIN OVER THE AREA WITH
PWATS NEAR OR ABOVE 2 INCHES. BROAD SURFACE CYCLONIC FLOW SHOULD
CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE
CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND SOME TSTORMS...
THOUGH WITH GRADUALLY WEAKENING UPPER LEVEL SUPPORT...POPS WILL BE
LOWER THAN EARLIER IN THE WEEK.

BY THE END OF THE WEEK AND HEADING INTO THE WEEKEND...THE UPPER
RIDGE WILL STRENGTHEN OVER THE DEEP SOUTH. SURFACE FLOW WILL BECOME
MORE ANTICYCLONIC...SHUTTING OFF THE SOUTHERLY FETCH OF MOISTURE OFF
THE GULF. THIS SHOULD LEAD TO LESS WIDESPREAD DIURNAL CONVECTION...
MORE TYPICAL OF WHAT WE NORMALLY SEE AT THE END OF JULY.

WITH THE ECMWF GENERALLY BEING PREFERRED OVER THE GFS THROUGH THE
EXTENDED...A FEW ADJUSTMENTS WERE MADE TO MEX TEMPS AND POPS. STAYED
CLOSE TO MEX AND ENSEMBLE MEAN TEMPS THROUGH THE MIDDLE OF THE
WEEK...BUT TRENDED ABOVE MEX HIGHS OVER THE WEEKEND. WENT ABOVE MEX
POPS ON WEDNESDAY ACROSS THE NORTH...WHERE THE GFS WAS SHOWING SOME
DRIER AIR ALOFT BUILDING SOUTHWARD AND LIMITING PRECIP. AND WITH
STRONG RIDGING EXPECTED TO BUILD IN OVER THE WEEKEND...STAYED BELOW
MEX POP GUIDANCE. /DL/

&&

.AVIATION...CONDITIONS ARE MOSTLY VFR WITH SCT-BKN CLOUD DECKS ABOVE
5K FEET THIS MORNING. A FEW AREAS OF MVFR TO IFR CIGS CONTINUE DUE
TO MORNING STRATUS AND FOG...MOSTLY SOUTH OF I-20. SHOWERS AND
ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS MORNING WITH THE TAF SITE
AT KMEI BEING GREATLY AFFECTED WITH IFR TO LIFR CIGS AND VIS
RESTRICTIONS. CLOUD DECKS WILL BE ON THE INCREASE BY LATE MORNING
BECOMING BKN-OVC 2500-4500 FEET THIS AFTERNOON WITH SCT TO NUMEROUS
SHOWERS AND THUNDERSTORMS DEVELOPING. PERIODS OF IFR CIGS/VSBYS CAN
BE EXPECTED IN THE VICINITY OF TSTMS WITH HEAVY DOWNPOURS.
CONDITIONS WILL SLOWLY CLEAR LATE EVENING INTO THE OVERNIGHT
HOURS./28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       90  72  92  75 /  73  40  43  33
MERIDIAN      90  73  93  74 /  88  40  54  33
VICKSBURG     91  74  92  73 /  74  39  40  32
HATTIESBURG   91  72  93  75 /  86  37  50  32
NATCHEZ       87  72  91  74 /  74  38  51  29
GREENVILLE    93  75  94  76 /  55  31  26  21
GREENWOOD     92  74  95  75 /  51  33  34  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/28/03/DL
Hazardous weather outlook, Jul 24, 5:41 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
541 AM CDT SUN JUL 24 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
251045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
541 AM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE TODAY. WHERE THE
HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED FLOODING IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Local storm report, Jul 24, 11:23 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     FLASH FLOOD      MERIDIAN                32.38N 88.71W
07/24/2011                   LAUDERDALE         MS   EMERGENCY MNGR

            FLOODING REPORTED ON SEVERAL STREETS IN MERIDIAN.

&&

JCULIN
Special weather statement, Jul 24, 11:47 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM GMT SUN JUL 24 2011

MSZ073-074-241730-
LAMAR MS-FORREST MS-
1150 AM CDT SUN JUL 24 2011

AN AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WAS LOCATED OVER
HATTIESBURG AT 1147 AM CDT...MOVING EAST AT 5 MPH. THIS AREA OF
HEAVY RAIN WILL BE CAPABLE OF PRODUCING A QUICK INCH OF RAIN PER
HOUR. THIS MAY CAUSE SOME PONDING OF WATER ON ROADWAYS AND MINOR
STREET FLOODING IN LOW LYING AND FLOOD PRONE AREAS. IF RAIN ACTIVITY
INCREASES OVER THE AREA...A FLASH FLOOD WARNING MAY BECOME NECESSARY.

PEOPLE IN NORTHERN FORREST AND EAST CENTRAL LAMAR COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3119 8946 3142 8945 3143 8914 3119 8914
TIME...MOT...LOC 1647Z 269DEG 3KT 3131 8930

JC
Local storm report, Jul 24, 11:53 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1153 AM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HEAVY RAIN       HATTIESBURG             31.31N 89.31W
07/24/2011  E0.00 INCH       FORREST            MS   LAW ENFORCEMENT

            REPORT OF MINOR STREET FLOODING IN HATTIESBURG

&&

JCULIN
Local storm report, Jul 24, 12:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1230 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HEAVY RAIN       WEST HATTIESBURG        31.32N 89.38W
07/24/2011  E0.00 INCH       LAMAR              MS   LAW ENFORCEMENT

            ROOF COLLAPSE OF A BUILDING BEING REMODELED IN THE TURTLE
            CREEK MALL AREA.

&&

JCULIN
Local storm report, Jul 24, 1:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
07/24/2011                   FORREST            MS   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICER REPORTS STREET FLOODING AT THE
            INTERSECTION OF US HIGHWAY 49 AND 4TH STREET AT THE
            NORTHEAST CORNER OF THE USM CAMPUS. ESTIMATES 12 TO 18
            INCHES OF WATER COVERING THE ROAD.

&&

JCULIN
Special weather statement, Jul 24, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SUN JUL 24 2011

MSZ066-241900-
JONES MS-
121 PM CDT SUN JUL 24 2011

AN AREA OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS IS LOCATED 3
MILES SOUTHEAST OF MOSELLE AT 120 PM CDT. THE STORM WAS NEARLY
STATIONARY. RADAR ESTIMATES ABOUT AN INCH OF RAIN WILL FALL IN AN
HOURS TIME. IF ADDITIONAL RAIN CONTINUES TO FALL...A FLASH FLOOD
WARNING MAY BECOME NECESSARY.

PEOPLE IN SOUTHERN JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3151 8940 3163 8931 3150 8895 3143 8899
      3144 8915 3143 8940
TIME...MOT...LOC 1820Z 123DEG 1KT 3147 8926

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:05 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton115 min
Jul 24, 10:38 AM CDTFlash Flood WarningJANKemper112 min
Jul 24, 10:57 AM CDTFlash Flood WarningJANLauderdale108 min
Jul 24, 11:47 AM CDTSpecial Weather StatementJANForrest43 min
Jul 24, 12:00 PM CDTFlash Flood WarningJANForrest, Lamar2 hr
Jul 24, 1:45 PM CDTSpecial Weather StatementJANLamar40 min
Jul 24, 2:01 PM CDTSpecial Weather StatementJANClay29 min
Jul 24, 2:37 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lamar, Marion113 min
Jul 24, 2:42 PM CDTSpecial Weather StatementJANHumphreys43 min
Jul 24, 3:54 PM CDTSpecial Weather StatementJANLawrence26 min
Jul 24, 5:01 PM CDTSpecial Weather StatementJANMadison44 min
Jul 24, 5:16 PM CDTSpecial Weather StatementJANChoctaw44 min
Jul 24, 5:37 PM CDTFlash Flood WarningJANChoctaw, Winston66 min
Jul 24, 6:20 PM CDTSpecial Weather StatementJANMontgomery40 min
Jul 24, 6:58 PM CDTFlash Flood WarningJANMontgomery82 min

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.